# SDR SIMA980591

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N383AE
- Make and model: Saab 340B
- Aircraft serial: 340B383
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 330151
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3661 - EXIT SIGN ABOVE F/A JUMP SEAT NOT ILLUMINATING.  REPLACED EMERGENCY BATTERY FORWARD PACK.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
